MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11059728
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that tubing came apart at the connection and leaked when the patient was repositioning.There was an unknown amount of medication given ¿ small amount of blood loss: high risk of blood loss and high risk of infection."tubing was disposed of due to the level of contaminate.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.A photo of a 4-way stopcock connected to a female and male luer was provided by the customer.No separations or leaks could be confirmed based on the photo.The root cause of this failure was not identified as no product was returned.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8894812
Report Number9616066-2019-02246
Device Sequence Number371992
Product Code FPA
UDI-Device Identifier10885403234644
UDI-Public10885403234644
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059728
Device Catalogue Number11059728
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/08/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1